67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrazole side effects

1 REPLY 1
Nurse_BCN
Moderator

Re: Anastrazole side effects

Hi Janey4

Thanks for posting. It sounds as if you’re having a really difficult time with the side effects of Anastrozole. You’re not overreacting by asking whether you have to put up with these side effects.

Experiencing regular UTIs can be very draining and It’s good to read that you have a urology appointment. This general information from the NHS which includes things you can do may be helpful while you’re waiting for your appointment.

Hot flushes and lack of sleep are also very difficult to cope with. Our booklet Menopausal symptoms and breast cancer might be helpful to read. Our webpage Hot flushes your questions answered may also be useful.

If you continue to struggle with side effects, we would encourage you to talk to your breast care nurse or another member of your treatment team. Depending on your individual situation, It may be possible for you to change to a different hormone therapy drug.

You may also be interested in our range of free supportive services.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.

The number is 0808 800 6000  (Next Generation Text service, prefix 18001).

Please be aware our Helpline will be closed on Monday 30 August due to the bank holiday.

If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Val

Breast Care Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Janey4
Member

Anastrazole side effects

I’ve been in Anastrazole for 5 years. The side effects were ok to start with and I was willing to accept them. However I am now experiencing regular UTIs that are effecting my life. I have terrible hot flushes and am so tired from the lack of sleep because of both of these side effects. My oncologist, well his understudy, always treats me as if I should be grateful to still be alive and that any side effects are to be expected. I am waiting for a urology appointment to look into the UTIs. Do I have to put up with this? Am I over reacting?